Format

Send to

Choose Destination
See comment in PubMed Commons below
Cancer Treat Rep. 1978 Mar;62(3):315-20.

Tamoxifen retinopathy.

Abstract

Tamoxifen has been used as a chemotherapeutic agent with no serious side effects noted. Four patients receiving high-dose tamoxifen for greater than 1 year have demonstrated similar retinal changes. Three of the four patients had a significant decrease in visual acuity as the result of a retinopathy, primarily affecting the region about the macula accompanied by macular edema. In addition, three of the four patients had unusual corneal changes. These findings suggest that the corneal and retinal changes are the result of a toxic effect of tamoxifen when used in the doses and duration described.

PMID:
647693
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center